# SDR ASAA2014122910081

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,260 hours, 3,079 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ416151
- Condition: Intermittent
- Location: Nr 1 Eng Speed
- Part time: 10,260 hours, 3,079 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT, N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETER, ACFT GROUNDED.  REPLACED NR 1 ENGINE N2 SPEED SENSOR.  ACCOMPLISHED ENGINE IDEL LEAK CHECK NO LEAKS NOTED AT N2.  ACCOMP. EEC BITE TEST.  NO RECENT FAULTS FOUND.  ACCOMPLISHED AAVM SIGNAL CONDITIONER BITE. SELF TEST PASS AND NO FAULT HISTORY.  REF MM 77-11-02-400-801, FIM 77-31 TASK 801 & 77-31, TASK 801 & MM 71-00-00-800-811, TEST 13 & 3A.
